# SDR JR2R20210426546

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17017040452
- Condition: Chafed
- Location: Rt Wing Le
- Part time: 14,456 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE PANEL CHAFED ABOVE #2 PYLON
